but i do have a little bit of a problem i have been taking the lyrica and i noticed that it felt like i was going through the withdrawls all over again.. and my leg pain got worst and i also have noticed me feeling really depressed.. so i am a couple of days off of it and i am starting to feel a little bit better not feeling the sharp pains in my extremities anymore.. so with that said i dont go back to my pain management doc until the 27th of this month ughhh all this time to go .. with no sleep sighhhh!!! other than that the actual withdrawls are gone just feeling a little restless but i'm not sure if that in fact might be due to anxioty .. anyways if anyone has any input on the what to do's i would be greatful for any and all advice..
lyrica gave me RLS, and it was horrible, i had to stop taking it. it helped with some paing but caused a whole lot of other problems. Take a hot hot bath before you goto bed it will relax some of those muscles and help you sleep, even a heating pad will help, those are some natural remedies, other's are meds, but your seeing your doctor in two days, hand in there you'll make it.
you go mommie!!! Hey if u hav went 12 days your through the worst i hope!!! Chills,hot flashes, trips to the restroom,etc,etc, u say u go back to ur pain doc soon and was wonderin are u gona stay away from the tramadol or did u have a rough munth... maybe hurtting worse than usual??? The baths and the heating pads sound great to help ease the pins and needles and not trying to add to the pile but since u have been off for so many days unless its just not your forte' a s shot or 2 of some fine scotch or whishy may help the sleeplessness and the pins and needles??? But since your so close to goin back to your doc not sure if that wld be the best idea since our liver already takes a beatting from the pain meds... Unless ur gettin roxys or oc's or no acetiphetimine,hopefully u have it whooped and hope u get some releife soon!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2009 • 4 answers
Posted 10 Jan 2012 • 4 answers
Posted 17 Jan 2012 • 15 answers
Posted 17 Jul 2012 • 2 answers
Posted 15 May 2013 • 1 answer